# SDR CA130627001

- Difficulty date: June 14, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 23,792 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Quill
- Part number: 205040263003
- Condition: Broken
- Location: Freewheel Unit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

(CAN) INPUT QUILL IN-FLIGHT FAILURE, FREEWHEEL UNIT FAILURE, INPUT DRIVESHAFT FAILURE, ENGINE OVERSPEED, AUTOROTATIVE LANDING.
